# SDR IPXA3580134

- Difficulty date: September 5, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Engine: Pwa PW2040
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE INFLIGHT SHUTDOWN, DUE TO HIGH OIL TEMP.   COMPLIED WITH HIGH OIL TEMP PER MM 72-00-00-206-547-P00. COMPLETED INSPECTION PER MM 72-00-00-206-547-P00.  EEC REPLACED.  RAN ENGINE AT MULTIPLE THROTTLE SETTINGS FOR 30 MINUTES. ALL ENGINE PARAMTERS NORMAL.
